Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tired princess

vitamin e on accutane

Recommended Posts

my derm told me while im on my course of accutane i would have to take 2 400ius of vitamin e twice daily....

is everyone else doing this?? do you haveeeeeeeee to?? i dont understand what its supposed to do, i feel like it'll make my skin worse?? i have been doing it for the past 2 months now..

Link to post
Share on other sites

Some say it helps alleviate some of the side effects of Accutane. Some studies show that it does no such thing.

Personally I find that when I take Vitamin E, I get some little blackheads and whiteheads. When I'm stop it, my face becomes clear. Individual experiences probably vary. I think most people on this forum take Vitamin E with their Accutane regimen.

Link to post
Share on other sites

Recent studies have shown that the RDA for Vits. B, D, and E are set much too low.

I know with Vitamin D specifically, increased doses (more than 10X the current RDA) have shown to help alleviate everything from Chronic Fatigue Syndrome and depression to Fibromyalsia.

I know you can OD on vitamin C, but I have never heard of it happening with E.

Link to post
Share on other sites
I don't see why it will hurt.

BTW, isn't 400iu x 2 too much? 400iu is already 13x the daily recommended dosage.

beats me! lol, i know on the bottle it does say you can take it once or twice daily. and my derm had told me to do it twice daily.

Link to post
Share on other sites
I don't think you can OD in Vitamin C, it's water soluable.

Oh... you can!

I've over dosed with Vit C, I got little red bumps (chicken pox like) all over my body+face+ears+hands+fingers+ALL OF IT.

LOL.. It's not that serious just emberesing to go out.

It was gone after a day.

To the topic:

My derm hasn't told me anything about vit E, didn't take it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×